# SDR BAQA086227

- Difficulty date: April 22, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N277LF
- Make and model: Bell 222U
- Aircraft serial: 47520
- Aircraft time: 8,659 hours
- System (JASC): 3400 · Navigation System
- Part: Control Head
- Part number: 6226521016
- Part serial: 2384
- Condition: Intermittent
- Location: Nav Display
- Part time: 8,659 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISPLAY INTERMITTENT. REPLACED WITH SERVICEABLE UNIT.
